# SDR QMLA2021050620022

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N145TN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9092
- Aircraft time: 6,317 hours, 22,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: B551M1050101
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON RH HORIZONTAL TRAILING EDGE, REPAIRED CRACK IAW SRM.
